On December 27 I had sex with a woman of unknow status (one night stand), used a condom. On December 28th I had blood work done with AST results of 16 and ALT results of 20. Donated blood on January 21st, no problem. Then on February 24th I had another blood work done for cholesterol. My AST results where 133 and ALT 66. I have been taking CoQ10 with red yeast rice and fish oil to lower colesterol for a month (2,400 mg of red yeast rice, 240 mg of coenzyme q-10 and 2,000 mg of omega pure fish oil and 600 mg of total omega - 3 fatty acids, daily) , also took an atibiotic, minocycline 50 mg for 5 days prior to exam, i take a multivitamin from GNC and within last 30 days started taking Recreate, a weight loss product sold at vitamin stores (if you need to see ingredients see bottom of this page: http://www.usplabsdirect.com/catalog/Recreate-p-107.html.
I also have been taking an anti depressent, paroxetine 20mg, for 6 weeks. Could all this stuff I am taking be the cause for such increase in a short period of time? Last exam was on Dec of 2008 but I gave blood on Jaunary, blood services would have notified me if enzymes where high. So in about 1 month this has changed. Could it be hepatitis C or B? Please advice.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.